# SDR UHLA2013080900336

- Difficulty date: August 9, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000148
- Aircraft time: 18,382 hours, 11,240 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  AVNX MAU 3 FAIL MESSAGE ALONE WITH  AT FAIL,  ADS 3 FAIL,  SPOILER FAULT.  DIVERTED, DECLARED EMERGENCY, & LANDED WITHOUT INCIDENT.  AFTER LANDING  FCND AND  LGND APPEARED.  R & R MAU 3 NIC PROC 1 IAW AMM 31-41-04, ALL MESSAGE CLEARED, OPS CHECKED GOOD.
